# SDR DALA2017022501554

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS A CRACK ON INTERCOSTAL BS 377 UPPER SIDE AT FWD CARGO DOOR.  THE CRACKED INTERCOSTAL WAS REPLACED IAW SRM 51-41-02 0G AND 51-41-05.
